# SDR ASMF200703003

- Difficulty date: March 10, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Aircraft time: 41,332 hours, 32,508 cycles
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 389 L25-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A DENT WAS DETECTED IN THE RT STATIC PORT AREA. DENT WAS LOCATED AT STATION 389 AND LONGERONS 25 AND 26 RT SIDE AND WAS INSPECTED IAW MM 34-11-01, BEING WITHIN LIMITS.
